# SDR EBVR201404210003

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 3,921 hours, 3,149 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 55423087
- Condition: Mismanufactured
- Location: Nlg
- Component: Nlg, Cessna
- Component part number: 664200074
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND INSTALLED BEARING, SUSPECTED PN 5542308-7, DID NOT FULLY SEAT TO THE PISTON WHEN TIGHTENED ONTO THE PISTON.  CLOSER EXAMINATION OF THE INSIDE OF THE BEARING REVEALED AN OFFSET OF THE MACHINED PORTION SURROUNDING THE METERING PIN HOLE.  THAT OFFSET, NOT CONCENTRIC WITH THE BODY OF THE  BEARING, CAUSED THE PISTON TO CONTACT THE MACHINED PORTION & STOP PRIOR TO FULL SEAT OF THE PISTON TO THE BEARING.
